آمار

تعداد نشریات24
تعداد شماره‌ها862
تعداد مقالات7,672
تعداد مشاهده مقاله13,668,458
تعداد دریافت فایل اصل مقاله11,743,026
AFROUZI, G. A., HEIDARKHANI, S.. (1385). EXISTENCE OF THREE SOLUTIONS FOR THE DIRICHLET PROBLEM INVOLVING THE P-LAPLACIAN AND MINIMAX INEQUALITY FOR RELEVANT FUNCTIONALS. , 30(3), 369-374. doi: 10.22099/ijsts.2006.2777
G. A. AFROUZI; S. HEIDARKHANI. "EXISTENCE OF THREE SOLUTIONS FOR THE DIRICHLET PROBLEM INVOLVING THE P-LAPLACIAN AND MINIMAX INEQUALITY FOR RELEVANT FUNCTIONALS". , 30, 3, 1385, 369-374. doi: 10.22099/ijsts.2006.2777
AFROUZI, G. A., HEIDARKHANI, S.. (1385). 'EXISTENCE OF THREE SOLUTIONS FOR THE DIRICHLET PROBLEM INVOLVING THE P-LAPLACIAN AND MINIMAX INEQUALITY FOR RELEVANT FUNCTIONALS', , 30(3), pp. 369-374. doi: 10.22099/ijsts.2006.2777
AFROUZI, G. A., HEIDARKHANI, S.. EXISTENCE OF THREE SOLUTIONS FOR THE DIRICHLET PROBLEM INVOLVING THE P-LAPLACIAN AND MINIMAX INEQUALITY FOR RELEVANT FUNCTIONALS. , 1385; 30(3): 369-374. doi: 10.22099/ijsts.2006.2777


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب